# SDR 08FDEA04631

- Difficulty date: October 30, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 656097140
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON BOTTOM AFT OF FLOORBEAM, FS 1034, LBL 13 TO LBL16, WL 208.  REMOVED CORROSION ORIGINAL THICKNESS .100 .083 REMAINING OUT OF LIMITS FLOORBEAM REMOVED.  NEW FLOOR SUPPORT LOCATED, DRILLED AND INSTALLED REF SRM 51-30-2 PG 13-16.  THIS IS CLASSIFIED AS A MINOR REPAIR.
